United-States flag

1

Geek to Freak Supplements - Strange Reaction

Crazy burning sensation from scalp to shoulders after introducing Slo Niacin to my regiment. I began my supplement regiment this week on Monday for an 8 week Geek-to-freak experiment. I started with an L-glutamine and creatine loading phase (Im on day 3). I have also been taking Alpha-lipoic Acid and Polycosinal, Super Cissux and Chromate. All while drinking 1 gallon of water per day religiously. Today I introduced SloNiacin and that's when the weird burning/ rash started. The only other side effect has been a slight headache for the last two days. Not sure if its a build up of all things or the Slo Niacin doesn't agree with me. Can anyone lend some intelligent insight to what may be happening ? I just want to do this safely.

Thanks

Jay

Appendix - at least on article I research suggested a rash is common in 78% of users. Just wondering if anyone else has experienced this and what they did about it. Thanks in advance.

1

The Best Answer

United-States flag

Itching and burning are a side effect of taking niacin. There's also something called a niacin flush. Read here for more info:

http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000700/

  • jayveltz commented Oct 6th 2011:

    Im glad its not an allergy - it got pretty intense. Thanks for the input!

  • loretta commented Oct 6th 2011:

    You're welcome. Happy to help. And, you look fantastic! Amazing work!

All Answers

0

Canada flag

It is the niacin, if your diet is rich in b vitamins you can experience this, I encountered this myself went off the niacin and it fixed the issue for me.

0

Canada flag

Yep, niacin flush is the weirdest feeling everrrrr. You can get Non-Flush Niacin here in Canada but not sure if you can get it there, worth looking though :)

Like this post? Share it!

Join the 4 Hour Body Superhumans!

Join our community and be a part of the superhuman revolution!

Stats

answers

3

comments

2

votes

1

people

3

Advertisement

3 Followers